Alka-Seltzer Plus Severe Cold + Flu Night Honey Lemon Mix-in Packets Pain Reliever-Fever Reducer/Antihistamine/Nasal Decongestant/Cough Suppressant
On your first order over $35!
Extra 5% off *
Already have an account? Log in
Sign up now to see prices in your local store.
Active Ingredients (in Each Packet)...PurposesAcetaminophen 650mg...Pain reliever/Fever ReducerDextromethorphan Hydrobromide 20mg...Cough SuppressantDoxylamine Succinate 12.5mg...AntihistaminePhenylephrine Hydrochloride 10mg...Nasal Decongestant Inactive IngredientsAcesulfame Potassium, Anhydrous Citric Acid, Compressible Sugar, D&C Yellow #10, Dental-Type Silica, FD&C Red #40, Flavors, Pregelatinized Starch, Sodium Citrate, Sucralose, Tartaric Acid, Tribasic Calcium Phosphate
Directions• Do not take more than the recommended dose• Take every 4 hours; do not exceed 5 packets in 24 hours or as directed by a doctor• Adults and children 12 years and over: dissolve contents of one packet in 8 oz. hot water; sip while hot. Consume entire drink within 10–15 minutes.• Children under 12 years: do not use. Other Information• Each packet contains: potassium 5mg and sodium 5mg• Store at room temperature
Always refer to the actual package for the most accurate information